# SDR QXEA200400528

- Difficulty date: July 15, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 5,687 hours, 4,124 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Torn
- Location: Zone 100
- Part time: 5,687 hours, 4,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD CARGO BAY FIRE DETECTION CHIMNEY SCREEN IS TORN AT THE CARGO DOOR AREA. THE CHIMNEY WAS REMOVED AND REPLACED WITH NEW. OPERATIONAL CHECKS ARE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
